Just a brief history.........
40 year old female with what I've been told by two different neurologist is clinically defined MS without dx (past 4 years) MRI of brain, Cervical spine no lesions, but more than two clearly defined attacks with remission.
Recent "attack"as GP puts it was last June 2009. Having the time of my life on my first cruise and out of nowhere I have ON (per ship's dr), gait issues, heat intolerance for the first time ( since this all started I freeze all the time), severe non-radiating mid back pain-worse at night no change with movement, fatigue,increased spasticity. By Sept all symptoms except back to freezing all the time and slight blurred vision were resolved. Didn't see GP as I have a HUGE deductible and figured once again things had gone away. Baclofen 10mg tid and Advil tid.
About 10+ days ago sudden onset of weakness in right hand with no pain just not able to hold a glass; urine retention; non-radiating mid back pain worse at night no change with movement, untrollable movement of legs (I try not to move legs as this just caused sever muslce spasms and deformed looking feet and legs; severe fatigue as I have not slept for more than 3 hours/night for the last 10+ days, blurred vision has returned without pain, spasticiy increased in legs with balance issues and heat intolerance. Too painful to wear a bra.
Got results of blood work-thryroid, CBC, and MRI brain only normal.
Taking Baclofen 10 mg bid and 20mg qhs, Aleve 2 tabs bid and trying to rest as much as possible during my 50 hour work week.
Since it has been over 3 weeks since this started, would an MRI of the c-spine/thoracic spine show anythiing or is it too late? Is there anything else I showed push for with my GP?
Thank you so much for taking the time to answer my questions.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?